Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 59, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 22, 2013, 1:24 PM PDT for Clark County, Nye County, Nevada. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2013, 1:24 PM PDT (20:24 UTC)
- Expired
- Jul 22, 2013, 3:15 PM PDT
- In force
- 111 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 118 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1869 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
429
WGUS55 KVEF 222024
FFWVEF
NVC003-023-222215-
/O.NEW.KVEF.FF.W.0059.130722T2024Z-130722T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
124 PM PDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 315 PM PDT.
* AT 117 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 7 MILES EAST OF KOA PAHRUMP...
OR 10 MILES NORTHEAST OF PAHRUMP. THE STORM PRODUCING VERY HEAVY
RAIN WAS NEARLY STATIONARY. THIS WARNING IS A NORTHWARD EXPANSION
OF THE PREVIOUSLY ISSUED WARNING FOR THE SOUTH SIDE OF PAHRUMP.
* LOCATIONS IMPACTED INCLUDE...
THE NORTH SIDE OF PAHRUMP...
STATE ROUTE 160 THROUGH PAHRUMP...
KOA PAHRUMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
CAMPERS AND HIKERS SHOULD BE ALERT TO THE POSSIBILITY OF RAPIDLY
RISING WATER AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF
FLASH FLOODING IS OBSERVED.
&&
LAT...LON 3643 11601 3644 11587 3638 11575 3636 11590
3618 11607 3613 11601 3611 11604 3620 11614
$$
WOLCOTT2 follow-up statements
075
WGUS75 KVEF 222121
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
221 PM PDT MON JUL 22 2013
NVC003-023-222215-
/O.CON.KVEF.FF.W.0059.000000T0000Z-130722T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
221 PM PDT MON JUL 22 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM PDT FOR
EXTREME SOUTH CENTRAL NYE AND WEST CENTRAL CLARK COUNTIES...
AT 212 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE
LOCATED NEAR PAHRUMP. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS
NEARLY STATIONARY. RADAR ESTIMATES THAT BETWEEN 1 AND 2.5 INCHES OF
RAIN HAS FALLEN JUST UPSTREAM OF THE WARNED AREA. HEAVY RAIN
CONTINUES TO FALL IN AND JUST EAST OF PAHRUMP.
LOCATIONS IMPACTED INCLUDE...
THE NORTH SIDE OF PAHRUMP...
STATE ROUTE 160 FROM DOWNTOWN PAHRUMP NORTH...
OTHER RURAL AREAS OF WESTERN CLARK AND SOUTHERN LINCOLN COUNTIES.
ANOTHER WARNING IS IN EFFECT FOR THE SOUTH SIDE OF PAHRUMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
CAMPERS AND HIKERS SHOULD BE ALERT TO THE POSSIBILITY OF RAPIDLY
RISING WATER AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF
FLASH FLOODING IS OBSERVED.
&&
LAT...LON 3643 11601 3644 11587 3638 11575 3636 11590
3618 11607 3613 11601 3611 11604 3620 11614
$$
WOLCOTT657
WGUS75 KVEF 222215
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
315 PM PDT MON JUL 22 2013
NVC003-023-222224-
/O.EXP.KVEF.FF.W.0059.000000T0000Z-130722T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
315 PM PDT MON JUL 22 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 PM PDT FOR EXTREME
SOUTH CENTRAL NYE AND WEST CENTRAL CLARK COUNTIES...
LIGHT RAIN CONTINUES NORTH OF PAHRUMP HOWEVER...THE STORMS THE
PROMPTED THE WARNING HAVE WEAKENED AND CONTINUE TO MOVE NORTH. THE
WARNING FOR THE CENTER OF PAHRUMP AND AREAS SOUTH OF PAHRUMP REMAINS
IN EFFECT.
LAT...LON 3643 11601 3644 11587 3638 11575 3636 11590
3618 11607 3613 11601 3611 11604 3620 11614
$$
WOLCOTTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 10:05 AM PDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 22, 10:05 AM PDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1005 AM PDT MON JUL 22 2013 .SYNOPSIS...A MOIST SOUTHEASTERLY FLOW WILL CONTINUE TO ENHANCE MONSOONAL MOISTURE TODAY...PROVIDING ADDITIONAL FUEL FOR THUNDERSTORMS AND THE THREAT OF FLASH FLOODING. MORE ORGANIZED STORM CELLS COULD PRODUCE ISOLATED SEVERE WINDS IN SOME AREAS. THUNDERSTORM COVERAGE WILL DECREASE MID TO LATE WEEK AS SOME DRYING TAKES PLACE...ESPECIALLY OVER THE SOUTHWESTERN REGION OF THE FORECAST AREA. AN INCREASE IN STORMS COULD OCCUR AGAIN NEXT WEEKEND. && .UPDATE...THE CIRCULATION ROTATING UP THROUGH CENTRAL CALIFORNIA SHOULD PROVIDE DYNAMIC SUPPORT FOR CONVECTION OVER MUCH OF INYO COUNTY CALIFORNIA AND NEARBY ESMERALDA/CENTRAL NYE COUNTIES IN NEVADA. THE FLASH FLOOD WATCH WAS EXPANDED TO INCLUDE THESE ZONES AND THE ENTIRE FORECAST AREA IS NOW UNDER A WATCH THROUGH 11 PM THIS EVENING. THE 12Z LAS VEGAS SOUNDING SHOWED A PWAT VALUE OF 1.62 INCHES AND CONSIDERABLE DESTABILIZATION DURING THE PAST 12 HOURS WITH ONLY A WEAK CAP JUST ABOVE 700 MB. STEERING FLOW WILL BE TOWARD THE WEST OVER THE NORTHERN HALF OF THE AREA AND TO THE NORTHWEST OVER THE SOUTHERN HALF. A BROAD BAND OF CLOUDS ACROSS MOHAVE AND CLARK COUNTIES SHOULD SUPPRESS HEATING BUT IT WILL NOT TAKE MUCH TO GET CONVECTION FIRING OVER THE MOUNTAINS. ANY OUTFLOW BOUNDARY INTERACTION THAT COMES INTO PLAY COULD KEEP CONVECTION GOING WELL INTO THIS EVENING. NEED TO KEEP AN EYE ON OUR ZONES NEAR CENTRAL NEVADA LATE THIS EVENING AND OVERNIGHT AS THE LATEST HIGH RES MODELS INDICATE EXTENSIVE ORGANIZED CONVECTION MOVING EAST TO WEST IN THE CONVERGENCE ZONE ACROSS THAT AREA. && .PREV DISCUSSION... 255 AM PDT MON JUL 22 2013 .SHORT TERM...THROUGH TUESDAY NIGHT...WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL IMPULSE ROTATING NORTHWARD OFF THE SOUTHERN CALIFORNIA COAST THIS MORNING WITH DRY AIR WRAPPING AROUND THE EAST/NORTHEAST SIDE OF IT. THERE IS NEARLY TWO INCH SATELLITE DERIVED PWAT VALUES WITHIN THE AREA UNDER THIS DRY SLOT OVER SOUTHERN SAN BERNARDINO COUNTY...SUGGESTING DEEP LAYER MOISTURE IN THE LOW TO MID LEVELS. THE ONE INCH PWAT LINE ACCORDING TO THIS SAME SATELLITE PRODUCT EXTENDS ALMOST ENTIRELY THROUGH THE FORECAST AREA. DESPITE THE MOISTURE LADEN AIRMASS AND A TRIGGERING MECHANISM NEARBY...THE ONLY ACTION IN TOWN CURRENTLY IS SCATTERED THUNDERSTORMS IN SOUTHERN MOHAVE COUNTY. THIS WILL LIKELY CHANGE AFTER SUNRISE AND DAYTIME HEATING IS ADDED TO THE EQUATION. THE CIRCULATION ALONG THE SO CAL COAST IS FORECAST TO CONTINUE NORTH THROUGH THE DAY PROVIDING SUPPORT FOR STORM DEVELOPMENT AND POSSIBLY ENHANCING IT OVER THE WESTERN PORTIONS OF THE CWA. WILL NEED TO WATCH THIS CLOSE TO SEE IF THE REMAINING WESTERN ZONES NEED TO BE ADDED TO THE WATCH. HIGH PRESSURE OVER NORTHERN CALIFORNIA SHIFTS EAST TO NORTHERN NEVADA TODAY PUTTING AN END TO SEVERAL DAYS OF A NORTHEAST STEERING FLOW INTO THE LAS VEGAS VALLEY AND TURNING THE FLOW SOUTHERLY INSTEAD. THUS WILL NEED TO START LOOKING TO THE SOUTH THIS AFTERNOON FOR STORM DEVELOPMENT AND ASSOCIATED OUTFLOW BOUNDARIES. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MOST OF THE AREA TODAY BASED ON THE FACT THAT ANY STORM THAT FORMS IN THIS MOIST AND UNSTABLE ATMOSPHERE WILL HAVE THE POTENTIAL TO UNLOAD VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. MOIST...UNSTABLE CONDITIONS REMAIN ACROSS MUCH OF THE AREA TUESDAY HOWEVER...NO APPARENT TRIGGER IS FORECAST BY THE MODELS AND THE FLOW BECOMES A LITTLE LESS FAVORABLE FOR WIDESPREAD CONVECTION. BASED ON THIS...WILL NOT EXTEND THE WATCH INTO TUESDAY AT THIS TIME. BELOW NORMAL TEMPS CONTINUE TODAY AND MONDAY BUT HOW FAR BELOW WILL DEPEND ON HOW MUCH CLEARING THERE IS. .LONG TERM...WEDNESDAY THROUGH SUNDAY...MODELS STILL INDICATING THAT WE SHOULD SEE A DECREASE IN THE COVERAGE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY WITH RAINFALL RATES FOR STORMS COMING DOWN AS WELL. THE NEXT INFLUX OF MOISTURE RETURNS TO CLARK...LINCOLN...ERN SAN BERNARDINO AND MOHAVE COUNTIES OVER THE WEEKEND. AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST AND ENTRANCE REGION OF JETSTREAM OVER THE AREA MAY MAKE FOR ANOTHER INTERESTING WEEKEND. MORE FAVORABLE SHEAR ENVIRONMENT WOULD LEAD TO BETTER ORGANIZED THUNDERSTORMS. LOOKING PAST SUNDAY...MODELS IN GOOD AGREEMENT SHOWING A STRONGER TROUGH ACROSS THE PAC NW WITH MONSOON MOISTURE BEING SCOURED OUT OF SRN NV AND SE CA ON MONDAY...AND FROM NW AZ TUESDAY. IF MODELS VERIFY...THIS FITS WELL WITH DOCUMENTED LAS VEGAS MONSOON CLIMATOLOGY SHOWING A BREAK FROM MONSOON MOISTURE TYPICALLY BETWEEN LATE JULY AND EARLY AUGUST. INHERITED TEMPERATURES LOOKED FINE BUT DID MAKE SOME TWEAKS TO LOWER DWPTS LATE IN THE PERIOD. && .AVIATION...FOR MCCARRAN...SOUTHERLY WINDS UP TO 10KTS TODAY WITH FEW-SCT CLOUDS AROUND 10K FEET AND BKN CLOUDS AOA 14K FEET. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY WITH GUSTY...ERRATIC WINDS AND HEAVY RAIN. STORMS ARE POSSIBLE IN ALL APPROACH CORRIDORS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA TODAY. WINDS WILL GENERALLY BE SOUTHERLY AT AROUND 10 KTS...BUT STRONGER AND ERRATIC NEAR THUNDERSTORMS. CIGS 8-10K FEET WHERE STORMS DEVELOP OTHERWISE...AOA 14K FEET. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ014>022. AZ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AZZ001>003-036. CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CAZ519>527. && UPDATE...ADAIR PREV DISCUSSION...SALMEN/PIERCE FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 22, 3:37 AM PDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 337 AM PDT MON JUL 22 2013 AZZ001>003-036-CAZ522>527-NVZ015>022-230515- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 337 AM PDT MON JUL 22 2013 /337 AM MST MON JUL 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 10 PM THIS EVENING... HEAVY RAIN FROM THUNDERSTORMS REMAINS THE PRIMARY CONCERN TODAY AND THIS EVENING. NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS IMPASSABLE. BURN AREAS FROM RECENT FIRES WILL BE ESPECIALLY PRONE TO FLASH FLOODING AND DEBRIS FLOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE AREAL COVERAGE OF THUNDERSTORMS WILL GRADUALLY DECREASE FROM TUESDAY THROUGH FRIDAY. THE POTENTIAL OF HEAVY RAIN FROM STORMS WILL DECREASE AS WELL. NEXT WEEKEND MAY BE ACTIVE AGAIN AS ANOTHER SURGE OF MONSOON MOISTURE RETURNS TO CLARK...LINCOLN...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>521-NVZ014-230515- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- ESMERALDA AND CENTRAL NYE COUNTY- 337 AM PDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TODAY AND TONIGHT. SOME STORMS COULD PRODUCE STRONG WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE AREAL COVERAGE OF THUNDERSTORMS WILL GRADUALLY DECREASE FROM TUESDAY THROUGH SUNDAY. THE POTENTIAL OF HEAVY RAIN FROM ANY STORM WILL DECREASE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 22, 7:47 AM PDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
747 AM PDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM DEBRIS FLOW 9 S OLANCHA 36.15N 117.98W
07/22/2013 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED THAT 2-3 VEHICLES WERE
TRAPPED IN MUD AND DEBRIS NEAR THE INTERSECTION OF HAIWEE
CANYON ROAD AND HIGHWAY 395.
&&
ASGLocal storm report, Jul 22, 8:14 AM PDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
814 AM PDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM DEBRIS FLOW 9 S OLANCHA 36.15N 117.98W
07/22/2013 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED THAT 2-3 VEHICLES WERE
TRAPPED IN MUD AND DEBRIS NEAR THE INTERSECTION OF HAIWEE
CANYON ROAD AND HIGHWAY 395. ONE VEHICLE WAS CARRIED A
MILE AND A HALF AWAY FROM THE ROAD...BUT THE DRIVER WAS
NOT IN THE VEHICLE AT THE TIME.
&&
ASGThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 12:27 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 4 hr |
| Jul 22, 12:53 PM PDT | Severe Thunderstorm Warning | VEF | Nye | 67 min |
| Jul 22, 1:05 PM PDT | Areal Flood Advisory | VEF | Nye | 3 hr |
| Jul 22, 1:58 PM PDT | Severe Thunderstorm Warning | VEF | Nye | 62 min |
| Jul 22, 3:03 PM PDT | Flash Flood Warning | VEF | Clark | 117 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.